# SDR SWAA2023081471775

- Difficulty date: June 26, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N446WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29842
- Aircraft time: 63,739 hours, 37,814 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 500D BTW STR 18L TO STR 19L LOWER FUSELAGE 2023-413017<[01] REPLACED SUPPORT BRACKET LOCATED BS 500D BTW STR 18L TO STR 19L LOWER FUSELAGE IAW B737-700 SRM 51-40-02-AND DWG 116A3010 REV H. SEE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1  REPLACED SUPPORT BRACKET LOCATED BS 500D BTW STR 18L TO STR 19L LOWER FUSELAGE IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 116A3010 REV H. SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED SUPPORT BRACKET LOCATED BS 500D BTW STR 18L TO STR 19L LOWER FUSELAGE IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG 116A3010 REV H. SEE INDIVIDUAL SIGN OFF BELOW
